# SDR MALA030292

- Difficulty date: June 6, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 0884230011
- Part serial: 842310104
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE MSP-ATW HYDRAULIC CAUTION ON CWP CAME ON.  QUANTITY IS NORMAL MAIN PRESSURE NORMAL.  EMERGENCY PRESSURE WAS LOW.  OB/IB BRAKE PRESSURE NORMAL.  CYCLED HYDRAULIC SWITCH TO OVERRIDE PUMPED UP BOTH MAIN AND EMERGENCY, BUT EMERGENCY STARTED SLOW LEAK DOWN.  A/C DIVERTED TO CWA.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY, FOUND BOTH MAIN AND EMERGENCY QUANTITY NORMAL.  NO LEAKAGE, HYDRAULIC SYSTEM OPS CHECKED GOOD ON THE GROUND AND ON THE JACKS IAW LC1 HYDRAULIC SYSTEM FUNCTION CHECKS.  NO BLEED DOWN NOTED.  MAINTENANCE REPLACED EMERGENCY HYDRAULIC ACCUMULATOR P/N 0884230011, S/N OFF 8423-10104, S/N ON 8423-7909 IAW SF340 AMM 29-10-20.  ALL CHECKS GOOD.
